MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. PEDICLE PROBE - CURVED LUMBAR LENKE

ZIMMER BIOMET SPINE INC. PEDICLE PROBE - CURVED LUMBAR LENKE
Catalog Number 07.02072.001
Medical Device Problem Codes Fracture (1260); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complaint is confirmed for 1 returned vitality curved lumbar lenke for the reported failure of bending/fracturing.Visual inspection revealed that the tip of the device has broken off.Per dhr review, the part was likely conforming when it left zimmer biomet control.No actions required.This event is not related to any previous actions.No holds or recalls are associated with this part number.The damage to the device likely occurred during regular use and was a result of normal wear.However, a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions, or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during the surgery, the probe became bent.While attempting to straighten the bent probe on the back table in the or, the tip broke off.There was no impact on the patient.

Brand Name
PEDICLE PROBE - CURVED LUMBAR LENKE
Common Device Name
PROBE
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key10684628
Report Number3012447612-2020-00582
Device Sequence Number18975626
Product Code HXB
UDI-Device Identifier00889024009943
UDI-Public(01)00889024009943(10)63040721
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02072.001
Device Lot Number63040721
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2020
Initial Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1